Properties of pseudoholomorphic curves in symplectisations. I : asymptotics
Annales de l'I.H.P. Analyse non linéaire, Volume 13 (1996) no. 3, pp. 337-379.
@article{AIHPC_1996__13_3_337_0,
     author = {Hofer, H. and Wysocki, K. and Zehnder, E.},
     title = {Properties of pseudoholomorphic curves in symplectisations. {I} : asymptotics},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {337--379},
     publisher = {Gauthier-Villars},
     volume = {13},
     number = {3},
     year = {1996},
     zbl = {0861.58018},
     mrnumber = {1395676},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPC_1996__13_3_337_0/}
}
TY  - JOUR
AU  - Hofer, H.
AU  - Wysocki, K.
AU  - Zehnder, E.
TI  - Properties of pseudoholomorphic curves in symplectisations. I : asymptotics
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1996
DA  - 1996///
SP  - 337
EP  - 379
VL  - 13
IS  - 3
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPC_1996__13_3_337_0/
UR  - https://zbmath.org/?q=an%3A0861.58018
UR  - https://www.ams.org/mathscinet-getitem?mr=1395676
LA  - en
ID  - AIHPC_1996__13_3_337_0
ER  - 
%0 Journal Article
%A Hofer, H.
%A Wysocki, K.
%A Zehnder, E.
%T Properties of pseudoholomorphic curves in symplectisations. I : asymptotics
%J Annales de l'I.H.P. Analyse non linéaire
%D 1996
%P 337-379
%V 13
%N 3
%I Gauthier-Villars
%G en
%F AIHPC_1996__13_3_337_0
Hofer, H.; Wysocki, K.; Zehnder, E. Properties of pseudoholomorphic curves in symplectisations. I : asymptotics. Annales de l'I.H.P. Analyse non linéaire, Volume 13 (1996) no. 3, pp. 337-379. http://archive.numdam.org/item/AIHPC_1996__13_3_337_0/

[1] C. Abbas and H. Hofer, Holomorphic Curves and Global Questions in Contact Geometry, Nachdiplomvorlesung E.T.H.Z., to appear in Birkhäuser.

[2] A. Floer and H. Hofer, Symplectic homology I, open sets in Cn, Math. Z., Vol. 215, 1994, pp. 37-88. | MR | Zbl

[3] M. Gromov, Pseudoholomorphic curves in symplectic manifolds, Invent. Math., Vol. 82, 1985, pp. 307-347. | MR | Zbl

[4] H. Hofer, Pseudoholomorphic curves in symplectization with applications to the Weinstein conjecture in dimension three, Invent. Math., Vol. 114, 1993, pp. 515-563. | MR | Zbl

[5] H. Hofer, K. Wysocki and E. Zehnder, Properties of pseudoholomorphic curves in symplectisations II: Embedding controls and algebraic invariants, Geometrical and Functional Analysis, Vol. 5, No. 2, 1995, pp. 270-328. | MR | Zbl

[6] H. Hofer, K. Wysocki and E. Zehnder, Properties of pseudoholomorphic curves in symplectisations III: Fredholm theory, preprint.

[7] H. Hofer, K. Wysocki and E. Zehnder, A characterisation of the tight three-sphere, to appear Duke Math. Journal. | Zbl

[8] H. Hofer, K. Wysocki and E. Zehnder, The dynamics on a strictly convex energy surface in R4, preprint.

[9] H. Hofer and E. Zehnder, Symplectic Invariants and Hamiltonian Dynamics, Birkhäuser Advanced Texts, 1994.. | MR | Zbl

[10] T. Kato, Perturbation theory for linear operators, Springer 1966. | MR | Zbl

[11] J. Martinet, Formes de contact sur les variétés de dimension 3, Springer Lecture Notes in Math., Vol. 209, 1971, pp. 142-163. | MR | Zbl

[12] E. Stein, Singular integrals and differentiability properties of functions, Princeton University Press, 1970. | MR | Zbl